I made the decision a few weeks ago to stop taking my antidepressant, Cymbalta, which I have taken for over 3 years.
Last year, due to a mix-up with my doctor and an abrupt change to my daily routine, I was without it suddenly for about 3 weeks. Those 3 weeks were hell on earth.
My doctor is less than understanding so I have been tapering off the drug on my own since 10/21/11. I am down to 20 mg from 60 mg and the withdrawal symptoms have been all over the board.
Suddenly this week, I have developed some boils on my stomach, chest, arms, and legs. I'm wondering if anyone else has experienced this and wondering if it could be some kind of cleansing reaction?
I take flaxseed oil, virgin coconut oil, apple cider vinegar daily plus a complete spectrum of vitamins. I use magnesium oil on my body (which until this week had seemed to contribute to clearer skin).
I started taking turmeric (smooshed into my coconut oil) when the boils started but they seem to be no better (after 4 days) and I have more. I just read that turmeric can be used for liver cleansing so I'm wondering if I am detoxing too quickly.
Just wondered if anyone else had experience anything like this or if I'm just attributing each and every symptom to the medication withdrawal.
Weaning Off Medication
I have had ocd for about 14 years. I went on lexapro and switched to prozac and it was helping. I've been taking them for a bit over a year. I began taking vitamins after learning nutrition in school ( a few months ago)and was feeling so great at one point. I had energy, phobias decreased, more motivation, less anxiety in general). When I ran out of b complex I realized I am more anxious and I'm convinced its the b complex that worked so great. Anyway my question is does anyone know how to transition like wean off the prozac and only take vitamin supplement without brain zaps and other side effects? also if anyone knows how long I have to wait before trying 5htp? I know you are not supposed to take it with prozac because you can risk seritonin syndrome. Any advice is greatly appreciated.
(Sherwood Park, Alberta, Canada)
(Rockland County, Ny)
I would so suggest you don't take Xanax. It's a benzo I was on them for 26 years for panic attacks. I took myself off of them and I almost died. I was in the hospital for 2 months, my blood pressure was sky-high, my body did not know what to do without the benzos. I would suggest weaning yourself off of those immediately!